# SDR CALA2015070200547

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 55,555 hours, 19,438 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MODERATE HOT ELEC SMELL ON DESCENT.  STARTED ABOUT 15000, MODERATE THRU 10000 FT, THEN LIGHT SMELL THRU LANDING, NO SMOKE NOTED.  WORK SCOPE OUTLINED IN TASK 05-51-26-800-801C1 HAS BEEN ACCOMPLISHED IN ITS ENTIRETY.
